# SDR CA991210015

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Collar
- Part number: 31811000
- Condition: Broken
- Location: Nlg
- Part time: 7,066 hours
- Component: 31767000
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DAMAGE CAUSED BY OVERSTEERING BY PILOT WHEN TOWING AIRCRAFT TO HANGAR WITH TRACTOR.   REPLACED COLLARS (P/N 31811-000; P/N 1781-000) AND HARDWARE.  LINKS (SCISSORS) INSPECTED AS WELL AS THE INTERCONNECTING STEERING MECHANISM.
